Skip to Content

User Reviews for Septra

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Septra.

Ratings Summary

Filter by:

User Ratings

10
   
15%(1)
9
   
15%(1)
8
   
29%(2)
7
   
0%(0)
6
   
15%(1)
5
   
15%(1)
4
   
0%(0)
3
   
0%(0)
2
   
0%(0)
1
   
15%(1)

Septra Review Summary

6.7/10 Average Rating

7 Ratings with 7 User Reviews

What next?Compare all 288 medications used in the treatment of Urinary Tract Infection.

Reviews for Septra to treat Urinary Tract Infection

"Makes me extremely nauseated. Cannot tolerate it. Have had multiple UTI's and septra sometimes doesn't get rid of the infection all the way. Causes insomnia and almost confusion."

Mt.Lady August 23, 2015

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"Cleared infection right away but had to stop medicine early because of all of the side effects I had from this. 4 days later,still having some of the effects. Not sure how long the effects will last,but I never want to feel this bad again"

   
9.0

cristi7294 August 19, 2015

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I've taken Septra DS before (with no side effects), but for some reason this time it is different! It has given me severe insomnia!! Very odd and super frustrating. Also has caused me a lot of nausea but doctor prescribed Zofran (also known as the miracle medicine for nausea), so that's better. Also feel a bit "out of it" and lethargic. One last strange symptom it's causing me is "urinary hesitancy." Had no idea there was such a thing until I spoke to my dr about it. Hoping these symptoms resolve or I may need to switch medicines, as only half way through this 10-day treatment."

   
8.0

Jlynnie (taken for less than 1 month) September 9, 2014

5 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"This medication makes me extremely tired and causes headaches but it seems to be working where other antibiotic treatments have failed to cure my infection. If you are able to tolerate the side effects it's has been a pretty good therapy for me."

   
6.0

Jeneasterling28 January 12, 2013

16 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I'm pretty sensitive to antibiotics and this one really makes me feel sick and tired and now I have an itchy rash. Have finished day 2 still 5 days of this to go."

   
5.0

Anonymous March 18, 2012

12 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"Caused nausea...but worked."

   
8.0

Anonymous December 24, 2009

16 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"This medicine caused vomiting for me, whether my stomach was empty or not. I wish I could tolerate it, because it's a good treatment, but for those who are sensitive, this is not a good medicine."

   
1.0

Anonymous October 15, 2009

18 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Learn more about Urinary Tract Infection

Hide